# SDR 2006UALA00571

- Difficulty date: March 22, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 57,302 hours, 9,377 cycles
- Engine: Pwa PW4060
- System (JASC): 2400 · Electrical Power System
- Part: Generator
- Condition: Unknown
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO IAD DUE TO NR 2 GENERATOR PROBLEM.  AFTER EVENT, INITIAL IDG SERVICE AND ENGINE RUN PRODUCED NO FAULTS OR LEAKAGE, AND MONITORING AC REVEALED NO DUPLICATE EVENTS. INDICATION OF LOW OIL PRESSURE FROM INTERNAL CHARGE PRESSURE SWITCH CLOSURE MOST LIKELY DUE TO UNIT'S LOW OIL QUANTITY.
